# SDR AALA202507220130

- Difficulty date: July 3, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hanger Assy
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD PULL HANDLE ASSEMBLY IS BROKEN ON OVERWING EMERGENCY EXIT DOOR. REMOVED AND INSTALLED A SERVICABLE RIGHT HAND FORWARD PULL HANDLE ASSEMBLY. PER AMM 52-22-51. OPERATIONAL CHECK GOOD.
